# SDR 2006UALA01636

- Difficulty date: May 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 25,774 hours, 9,916 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: D3611120400060
- Condition: Missing
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR R WING LEAK, FOR DIVERSION INTO DEN.  NEXT FLT LEG NO IRREGULARITY CAUSED,  MAINTENANCE ITEM CREATED, R WING LEAK DISPLAYED ON UPPER ECAM SCREEN.  AIR FOUND INBOARD CLAMP IN FWD RIGHT A/C BAY AT MANIFOLD ISOLATION VALVE LEAKING DIRECTLY ON TO OVERHEAT SENSE LOOPS.  ADJUSTED AND SECURED CLAMP.  RAN ENGINES AT ADVANCED POWER FOR FIVE MINUTES WITH NO WING LEAK MESSAGES NOTED.  NEXT FLT LEG NO IRREGULARITY CAUSED, MAINTENANCE ITEM  7762001.  FOUND SEALS MISSING AND DUCT LEAKING.  REPLACED SEALS.  NO LEAKS.
